# SDR CALA2023032900921

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737-900ER
- Aircraft serial: 43530
- Aircraft time: 30,174 hours, 10,794 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Part number: NA
- Condition: Corroded
- Location: Sta 867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE L/H CREASE BEAM INNER CHORD IS CORRODED AT STA 867 CREATED LOG PAGE TO CREATE AN ESFR WORK ACCOMPLISHED ON ECRA 5311-02958. SEE BAM LOG PAGE 001236817. SHOULD READ BAM LOG PAGE 001236815.
